# SDR AALA20160713023

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 50,325 hours, 20,581 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL THE LEADING EDGE IN TRANSIT LIGHT ILLUMINATED. TAKE OFF WAS ABORTED AT LESS THAN 10 KNOTS. AIRCRAFT GROUNDED. FSEU BIT CHECK RETURNED FAULT MESSAGE F1 PROXIMITY RETRACT AND MAINTENANCE MESSAGE 27-81216.  IAW FIM 27-88-00-810-805, REMOVED AND REPLACED F1 PROXIMITY RETRACT SENSOR S168 AND ACCOMPLISHED OPERATIONAL CHECKS IAW AMM 27-88-11. SYSYTEM CHECKS NORMAL.
